# SDR AALA2019121769040

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 54,440 hours, 31,399 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: FWD GALLEY OVEN SMOKES SLIGHTLY DURING USE. ACCOMPANIED BY LIGHT SMELL OF BURNT PLASTIC AND VERY HOT SMELL. MAINTENANCE REMOVED AND REPLACED FWD GALLEY OVEN IAW AMM 25-35-19-000-0001A. OPS TEST GOOD. OK FOR SERVICE.
